Tree based functional expansions for Feynman–Kac particle models

Rubenthaler, Sylvain, Patras, Frédéric, Del Moral, Pierre . The Annals of Applied Probability 2009. 19 (2) :778-825

Locate this article in:

Bibtex

@article{CIS-319221,
  Author = {Rubenthaler, Sylvain and Patras, Frédéric and Del Moral, Pierre},
  Title = {Tree based functional expansions for Feynman–Kac particle models},
  Journal = {The Annals of Applied Probability},
  Volume = {19},
  Number = {2},
  Year = {2009},
  Pages = {778--825},
  Keywords = {}
}

Similar articles